# SDR AALA202108101345

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,377 hours, 29,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: L25045
- Condition: Out Of Position
- Location: R2 Door
- Part time: 35,890 hours, 15,065 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS UNABLE TO READ R2 DOOR SLIDE PRESSURE GAUGE.  REPLACED SLIDE PER JOB CARD  26L00025010.
